MathSciNet Relay Station
MathSciNet bibliographic data
MR1903843 (2003e:81085) 81R12 (17B37 39B72 82B23)
Kuniba, Atsuo; Nakanishi, Tomoki; Tsuboi, Zengo The canonical solutions of the $Q$-systems and the Kirillov-Reshetikhin conjecture. Comm. Math. Phys. 227 (2002), no. 1, 155–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement